# SDR VNAA202103121111

- Difficulty date: March 11, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N608NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15473
- Aircraft time: 2,705 hours, 2,433 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED RH OUTBOARD MLG TIRE BLOWN ON LANDING. REMOVED AND REPLACE RH OB WHEEL ASSEMBLY
